# SDR DALA2019041202411

- Difficulty date: April 11, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N3772H
- Make and model: Boeing 737832
- Aircraft serial: 30823
- Aircraft time: 30,436 hours, 10,405 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1026885) DURING INSPECTION FOUND CRACK EXTERNAL SKIN LOWER AREA AT STAB ATA 129.50 10 INCHES FWD OF REAR SPAR AT LT HORIZONTAL STABILIZER. PERFORMED REPAIR ON EXTERNAL SKIN LOWER AREA AT STAB 129.50 AT LT HORIZONTAL STABILIZER ASPER B737-800 SRM 55-10-01 REPAIR 11.
